# SDR USAAF99021

- Difficulty date: April 3, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: A11320464
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 7,722 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2276 - AFTER TAKEOFF FROM CLT, THE LEFT AND RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR DOOR CRACKED.  THE DOOR WAS REMOVED AND THE AIRCRAFT OPERATED UNDER CDL 52-05, UNTIL THE DOOR WAS REPLACED 4/6/99.  (M)
